So far i've been taking creatine for four days, and last night i woke up in the middle of the night and started scratching like hell, I woke up in the morning around six and when i took my shirt off to shower I realised i was covered from my neck down to my knees with INCREDIBLY itchy BURNING hives, and my entire chest was red almost as it was hardcore sunburn
I have not eaten anything wierd in the last week or used any new soap bodywash or been in the sun etc...just the creatine : (
I really hope that it's not the creatine, and i wanna take it again to make sure that it was the cause, but im not keen risking getting those ****ing hives again..
anyway mum took me to the doctor (she was always against me taking creatine caus she did some 'research' online and thinks it'l shrink my pen1s...Unsupprisingly, the doctor told me to stop the creatine, and I have no idea what to do
To make things worse, my personal trainer (ex prof BBer) rang me up the other day to reccomend that i stopped taking creatine "because i'm still growing and not to tamper with my body" (she never took creatine till she was in competition, and it apparently made her sick)
In the pics, this is what my whole body looked like down to my knees from my neck this morning (They're starting to fade now (12 hours later) as the doctor gave me antihystamine)
- Been taking creatine for about four/five days
- Got mad Hives this morning/last night and felt sick
- Doctor says its probably the creatine
- I want to keep taking creatine but dont wanna get those fuxing hives again as i had to miss school
Just wondering, if someone gets a bad reaction to creatine, doesn't it happen like, within 24 hours of taking it? rather than 5 days?
Any help would be greatly appreciated